Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 9, Number 4

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
The representation of numbers as sums of unlike powers. II
Kevin B. Ford.
J. Amer. Math. Soc. 9 (1996), 919-940
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1325794
Theta dichotomy for unitary groups
Michael Harris, Stephen S. Kudla and William J. Sweet.
J. Amer. Math. Soc. 9 (1996), 941-1004
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1327161
Finite Dehn surgery on knots
S. Boyer and X. Zhang.
J. Amer. Math. Soc. 9 (1996), 1005-1050
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1333293
Model completeness results for expansions of the ordered field of real numbers by restricted Pfaffian functions and the exponential function
A. J. Wilkie.
J. Amer. Math. Soc. 9 (1996), 1051-1094
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1398816
On the global dynamics of attractors for scalar delay equations
Christopher McCord and Konstantin Mischaikow.
J. Amer. Math. Soc. 9 (1996), 1095-1133
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1354959
On an inner product in modular tensor categories
Alexander A. Kirillov Jr..
J. Amer. Math. Soc. 9 (1996), 1135-1169
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1358983
Global $C^{∞}$ irregularity of the $∂$-Neumann problem for worm domains
Michael Christ.
J. Amer. Math. Soc. 9 (1996), 1171-1185
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1370592
Vanishing cycles for non-archimedean analytic spaces
Vladimir G. Berkovich.
J. Amer. Math. Soc. 9 (1996), 1187-1209
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1376692